# SDR IPXA201811145951

- Difficulty date: October 30, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: AJC737221
- Condition: Cracked
- Location: Bs 2122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, SUPPORT FRAME WAS CRACKED INSIDE 311 ACCESS HOLE AT BS 2122.  REMOVED, FABRICATED, AND REPLACED SUPPORT FRAME IAW DWG AJC7372, AND SRM 51-33-01.  MINOR.
